# SDR AALA2019121989020

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 63,024 hours, 23,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT AT DOOR 3L ILLUMINATED, ALL OTHERS DID NOT. MAINTENANCE RESET EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER TSM 33-51-00.
